RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 894–895 (Mi de8771)  

Short Communications

On the Tricomi problem for an equation of the second kind in the case of an arbitrary domain

R. S. Khairullin

Kazan Institute of Engineering and Construction

Full text: PDF file (279 kB)

English version:
Differential Equations, 1995, 31:5, 834–836

Bibliographic databases:
UDC: 517.95
Received: 17.11.1993

Citation: R. S. Khairullin, “On the Tricomi problem for an equation of the second kind in the case of an arbitrary domain”, Differ. Uravn., 31:5 (1995), 894–895; Differ. Equ., 31:5 (1995), 834–836

Citation in format AMSBIB
\Bibitem{Kha95}
\by R.~S.~Khairullin
\paper On the Tricomi problem for an equation of the second kind in the case of an arbitrary domain
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 894--895
\mathnet{http://mi.mathnet.ru/de8771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370812}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 834--836


Linking options:
  • http://mi.mathnet.ru/eng/de8771
  • http://mi.mathnet.ru/eng/de/v31/i5/p894

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019